- MORE INFO
- Short Description
- CUSTOMER REVIEWS
Care Ibuprofen 5% Gel relieves pain and inflammation from backache, rheumatic and muscular pains, sprains and sports injuries.
Do not use on children under 14 years of age.
Do not use if:
- You are allergic to ibuprofen or any of the ingredients, aspirin or any other painkillers
- You have ever had an allergic reaction, including asthma, inflammation of the inside of the nose (rhinitis) or nettle rash (urticaria) brought on by using aspirin, ibuprofen or similar painkillers
- You have a medical condition which affects how well your kidneys work
- You are pregnant
Consult your doctor before use if you are taking aspirin or any other pain relieving medicines
Care Ibuprofen 5% w/w Gel is fragrance free.
Consult your doctor before use if you are taking aspirin or any other pain relieving medicines.